# SDR CA000928013

- Difficulty date: September 11, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 9,938 hours
- Engine: Pwa PT6A135
- System (JASC): 2730 · Elevator Control System
- Part: Lever
- Part number: C3TE134
- Condition: Loose
- Location: Elevator
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 400 HOUR INSPECTION OF THE ELEVATOR SERVO TAB, THE ENGINEER FOUND THAT THE RIVETS SECURING THE LEVER TO THE SERVO TABLWERE LOOSE. THE ENGINEER REMOVED THE TAB, AND REPLACED THE LOOSE RIVET WITH NEW RIVETS. THE SERVO TAB WAS REINSTALLED.
